# SDR 97ZZZM313

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AT
- Make and model: Boeing 727227
- Aircraft serial: 22091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3322037
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FORWARD SECTION OF EGRESS TRACK LIGHTS, INOP.  REMOVED AND REPLACED THE FORWARD FLOOR PATH LIGHTS.  BATTERY PACK CHECKS OK.  (M)
